MathSciNet Relay Station
MathSciNet bibliographic data
MR747251 (85i:11070) 11M26
Karatsuba, A. A. Zeros of the function $\zeta (s)$ on short intervals of the critical line. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 48 (1984), no. 3, 569–584.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement